Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 141467, 8 pages
http://dx.doi.org/10.1155/2014/141467
Research Article

A New Mixed Element Method for a Class of Time-Fractional Partial Differential Equations

School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China

Received 4 December 2013; Accepted 16 January 2014; Published 9 March 2014

Academic Editors: Q. Liu, F. Soleymani, and G. Tsiatas

Copyright © 2014 Yang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [11 citations]

The following is the list of published articles that have cited the current article.

  • Yang Liu, Zhichao Fang, Hong Li, and Siriguleng He, “A mixed finite element method for a time-fractional fourth-order partial differential equation,” Applied Mathematics and Computation, vol. 243, pp. 703–717, 2014. View at Publisher · View at Google Scholar
  • Yang Liu, Yanwei Du, Hong Li, Siriguleng He, and Wei Gao, “Finite difference/finite element method for a nonlinear time-fractional fourth-order reaction–diffusion problem,” Computers & Mathematics with Applications, 2015. View at Publisher · View at Google Scholar
  • Jincun Liu, Hong Li, and Yang Liu, “A new fully discrete finite difference/element approximation for fractional cable equation,” Journal of Applied Mathematics and Computing, 2015. View at Publisher · View at Google Scholar
  • Zhengguang Liu, and Xiaoli Li, “A parallel CGS block-centered finite difference method for a nonlinear time-fractional parabolic equation,” Computer Methods in Applied Mechanics and Engineering, 2016. View at Publisher · View at Google Scholar
  • Yaxin Hou, Ruihan Feng, Yang Liu, Hong Li, and Wei Gao, “A MFE method combined with L1-approximation for a nonlinear time-fractional coupled diffusion system,” International Journal of Modeling, Simulation, and Scientific Computing, pp. 1750012, 2016. View at Publisher · View at Google Scholar
  • Meng Li, Chengming Huang, and Wanyuan Ming, “Mixed finite-element method for multi-term time-fractional diffusion and diffusion-wave equations,” Computational and Applied Mathematics, 2017. View at Publisher · View at Google Scholar
  • Zhengguang Liu, Aijie Cheng, Xiaoli Li, and Hong Wang, “A fast solution technique for finite element discretization of the space-time fractional diffusion equation,” Applied Numerical Mathematics, 2017. View at Publisher · View at Google Scholar
  • Zhengguang Liu, Aijie Cheng, and Xiaoli Li, “A second-order finite difference scheme for quasilinear time fractional parabolic equation based on new fractional derivative,” International Journal of Computer Mathematics, pp. 1–16, 2017. View at Publisher · View at Google Scholar
  • Xiaoli Li, and Hongxing Rui, “A Two-Grid Block-Centered Finite Difference Method for the Nonlinear Time-Fractional Parabolic Equation,” Journal of Scientific Computing, 2017. View at Publisher · View at Google Scholar
  • Zhengguang Liu, and Xiaoli Li, “A Crank–Nicolson difference scheme for the time variable fractional mobile–immobile advection–dispersion equation,” Journal of Applied Mathematics and Computing, 2017. View at Publisher · View at Google Scholar
  • Xiaoli Li, Hongxing Rui, and Zhengguang Liu, “A block-centered finite difference method for fractional Cattaneo equation,” Numerical Methods for Partial Differential Equations, vol. 34, no. 1, pp. 296–316, 2018. View at Publisher · View at Google Scholar